Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 107, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 26, 2011, 8:57 AM EDT for Erie County, Huron County, Ohio. It took effect at May 26, 2011, 9:15 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 8:57 AM EDT (12:57 UTC)
- In effect from
- May 26, 2011, 9:15 AM EDT
- Expired
- May 26, 2011, 7:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Huron River at Milan (MILO1).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 19.5 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
199 WGUS41 KCLE 261257 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 857 AM EDT THU MAY 26 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-262057- /O.NEW.KCLE.FL.W.0107.110526T1315Z-110527T0900Z/ /MILO1.1.ER.110526T1315Z.110526T1800Z.110527T0300Z.NO/ 857 AM EDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE HURON RIVER NEAR MILAN * FROM THIS MORNING UNTIL LATE TONIGHT * AT 8:30 AM THURSDAY THE STAGE WAS...17.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 19.0 FEET...FLOODING BEGINS IN THE LOWER PORTIONS OF FRANKLIN FLATS AND IN THE HURON RIVER VALLEY CAMPGROUND. $$
1 follow-up statement
242 WGUS81 KCLE 262300 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 700 PM EDT THU MAY 26 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC043-077-262330- /O.CAN.KCLE.FL.W.0107.000000T0000Z-110527T0900Z/ /MILO1.1.ER.110526T1300Z.110526T1730Z.110526T2206Z.NO/ 700 PM EDT THU MAY 26 2011 THE FLOOD WARNING IS CANCELLED FOR THE HURON RIVER NEAR MILAN. * AT 6:30 PM THURSDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 18.0 FEET. * FELL BELOW FLOOD STAGE AT 6:06 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.8 FEET BY FRIDAY MORNING. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 26, 7:49 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 26, 7:49 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 749 AM EDT THU MAY 26 2011 .SYNOPSIS... SURFACE LOW PRESSURE WILL MOVE NORTHEAST ACROSS OHIO TODAY AND TONIGHT AND THEN DISSIPATE ON FRIDAY. A STATIONARY FRONT WILL PERSIST ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY. THE FRONT WILL BECOME A WARM FRONT AND LIFT NORTH OF THE AREA ON SUNDAY. HIGH PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN UNITED STATES SUNDAY AND PERSIST INTO MONDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... FLOOD WATCH THAT WAS IN EFFECT EARLIER HAS BEEN ALLOWED TO EXPIRE. SHOWERS AND THUNDERSTORMS ALONG THE LOW LEVEL JET WILL MOVE NORTHEAST OF THE AREA THIS MORNING. LOW PRESSURE WILL MOVE NORTHEAST INTO THE REGION DURING THE DAY AND SPREAD MORE RAIN INTO THE FORECAST AREA. THERE COULD VERY WELL BE A FAIRLY LARGE SPREAD IN TEMPERATURES FROM WEST TO EAST. I THINK COOLER TEMPERATURES CAN BE EXPECTED UNDER THE LOW IN THE WEST WHILE FAIRLY WARM TEMPERATURES IN THE EAST DUE TO THE WARM AIR ADVECTION TAKING PLACE DURING THE DAY. SOME COOLER AIR WILL WRAP AROUND AND INTO THE WESTERN AREAS THIS AFTERNOON HELPING TO SUPPRESS ANY HEATING. AT THIS TIME...MOST OF THE AREA IS OUTLOOKED FOR SEVERE WEATHER. I WOULD SAY THE CHANCES ARE BETTER THE FURTHER EAST YOU GO AS ATMOSPHERE WILL LIKELY BECOME MORE UNSTABLE OVER THAT AREA DURING THE AFTERNOON HEATING. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... LOW PRESSURE WILL MOVE NORTHEAST OF THE AREA SLOWLY AND GRADUALLY TAKE THE PRECIPITATION WITH IT. STATIONARY FRONT WILL SET UP OVER THE REGION AND MOVE LITTLE INTO THE EARLY PART OF THE WEEKEND. THE FRONT EVENTUALLY DEVELOPS INTO A WARM FRONT AND LIFTS NORTH OF THE AREA ON SUNDAY. HIGH PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN UNITED STATES AND PUSHES THE WARM FRONT NORTH. UNFORTUNATELY...DUE TO THE CLOSE PROXIMITY OF THE FRONTAL BOUNDARY...THERE WILL BE A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS JUST ABOUT EACH PERIOD. TEMPERATURES THROUGH THE PERIOD WILL COOL SLIGHTLY BUT ONCE WARM FRONT SURGES BACK NORTH...TEMPERATURES WILL WARM BACK INTO THE 80S BY THE WEEKEND. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... LONG TERM SHAPING UP WHERE FORECAST AREA APPEARS THAT IT WILL REMAIN IN THE WARM SECTOR THROUGH THE HOLIDAY. HOWEVER...IT APPEARS A COLD FRONT MAY TRY TO SLIP SOUTH ACROSS THE LAKE INTO THE AREA SOME TIME ON MONDAY BUT IS LIMITED IN MOISTURE. THE FRONT STALLS AND SURGES BACK NORTH AS A WARM FRONT TUESDAY AND NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS APPEARS THAT IT WILL ARRIVE SOME TIME TUESDAY NIGHT AND WEDNESDAY WITH THE NEXT COLD FRONT. AIR MASS BEHIND THE COLD FRONT LOOKS TO BE RATHER COOL FOR THE END OF THE WEEK. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... THE QUESTION IS WHEN WILL THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS REDEVELOP. CONFIDENCE WAS LOW IN THE TIMING SO JUST WENT WITH VCTS AND THEN WENT WITH MORE THUNDERSTORMS DEVELOPING IN THE AFTERNOON. SOME QUESTION AS TO HOW MUCH MVFR CEILINGS WILL BE DEVELOPING AND SPREADING EAST. AT THIS TIME KEPT IT IN THE WEST. IFR WILL BE DEVELOPING FROM THE WEST OVERNIGHT. .OUTLOOK...NON VFR LIKELY AT TIMES FRIDAY IN SHOWERS/STORMS. && .MARINE... SPECIAL MARINE WARNINGS MAY BE NEEDED FOR LATER THIS AFTERNOON AS MORE THUNDERSTORMS DEVELOP. SMALL CRAFT ADVISORIES ARE NOT EXPECTED FOR THE NEXT SEVERAL DAYS. WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE THROUGH SATURDAY. SOUTHWEST FLOW DEVELOPS SATURDAY INTO SUNDAY AND WARM AIR OVER COLD POOL WILL KEEP WINDS LIGHT AT THE SURFACE EASTERN END OF THE LAKE. SUNDAY AFTERNOON WILL SEE WINDS INCREASING ON THE LAKE AND LIKELY SEE SOME OF THE WIND GET DOWN TO THE SURFACE. WAVES SHOULD NOT GET OUT OF HAND HOWEVER. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...LOMBARDY AVIATION...KIELTYKA MARINE...LOMBARDY
Hazardous weather outlook, May 26, 4:38 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 438 AM EDT THU MAY 26 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-270845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 438 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AS LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA. THE MAIN THREATS COULD BE HAIL AND STRONG THUNDERSTORM WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
In the hours before
Special weather statement, May 26, 3:38 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 338 AM EDT THU MAY 26 2011 OHZ011>013-021-022-032-260900- CUYAHOGA OH-PORTAGE OH-STARK OH-SUMMIT OH-GEAUGA OH-LAKE OH- 338 AM EDT THU MAY 26 2011 A NARROW BAND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE EARLY MORNING HOURS. SOME BRIEF HEAVY RAIN UP TO HALF AN INCH...WIND GUSTS TO 45 MPH AND SMALL HAIL MAY OCCUR WITH THESE THUNDERSTORMS.
Special weather statement, May 26, 4:33 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 433 AM EDT THU MAY 26 2011 OHZ014-023-033-089-PAZ001>003-260945- MAHONING OH-TRUMBULL OH-CRAWFORD PA-ASHTABULA INLAND OH- SOUTHERN ERIE PA-NORTHERN ERIE PA-ASHTABULA LAKESHORE OH- 433 AM EDT THU MAY 26 2011 A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH DAYBREAK. SOME OF THE THUNDERSTORMS COULD HAVE SMALL HAIL AND GUSTS TO 35 MPH. RAINFALL AMOUNTS SHOULD BE UNDER HALF AN INCH. KIELTYKA
Local storm report, May 26, 6:57 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 W NORWALK 41.24N 82.65W
05/25/2011 HURON OH BROADCAST MEDIA
A POSSIBLE TORNADO. A METAL BUILDING TOTALLY DESTROYED.
0100 AM TSTM WND DMG MEADVILLE 41.65N 80.15W
05/26/2011 CRAWFORD PA LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE COUNTY.
0150 AM TSTM WND DMG 5 E FINDLAY 41.04N 83.55W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
TREE AND POWERLINES DOWN.
0150 AM TSTM WND DMG 3 E FINDLAY 41.04N 83.58W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
BARN BLOWN DOWN ON STATE ROUTE 568.
0205 AM TSTM WND DMG MARION 40.58N 83.13W
05/26/2011 MARION OH PUBLIC
SOME LARGE BRANCHES DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 42 min |
| May 25, 8:15 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 60 min |
| May 25, 8:17 PM EDT | Areal Flood Warning | CLE | Ashtabula, Mahoning, Stark, Trumbull | 10 hr |
| May 25, 8:41 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 5 hr |
| May 25, 8:41 PM EDT | Special Marine Warning | CLE | 79 min | |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 49 min |
| May 25, 10:09 PM EDT | River Flood Warning | CLE | Hancock | 57 hr |
| May 25, 10:31 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 44 min |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Cuyahoga | 36 hr |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 25 hr |
| May 25, 10:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 48 min |
| May 25, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 46 min |
| May 25, 11:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 46 min |
| May 26, 12:15 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 6 hr |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Lucas, Wood | 6 days |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| May 26, 12:22 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 23 min |
| May 26, 12:29 AM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 6 hr |
| May 26, 12:37 AM EDT | River Flood Warning | CLE | Lucas, Wood | 5 days |
| May 26, 1:15 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 5 hr |
| May 26, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wood, Wyandot | 61 min |
| May 26, 2:11 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 26, 2:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 54 min |
| May 26, 3:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 3:58 AM EDT | River Flood Warning | CLE | Hancock | 26 hr |
| May 26, 5:28 AM EDT | River Flood Warning | CLE | Trumbull | 43 hr |
| May 26, 6:32 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 6 hr |
| May 26, 6:36 AM EDT | Areal Flood Advisory | CLE | Morrow | 6 hr |
| May 26, 6:50 AM EDT | Areal Flood Advisory | CLE | Ashland, Medina, Portage, Summit | 6 hr |
| May 26, 7:29 AM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 5 hr |
| May 26, 8:33 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| May 26, 8:46 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 8 hr |
| May 26, 10:06 AM EDT | River Flood Warning | CLE | Lorain | 46 hr |
| May 26, 10:20 AM EDT | River Flood Warning | CLE | Seneca | 32 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 44 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 26, 11:02 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 11 hr |
| May 26, 11:21 AM EDT | Areal Flood Warning | CLE | Crawford, Marion, Morrow, Wyandot | 25 hr |
| May 26, 12:47 PM EDT | Areal Flood Warning | CLE | Ottawa, Wood | 24 hr |
| May 26, 1:35 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
| May 26, 3:05 PM EDT | Areal Flood Warning | CLE | Medina, Summit, Wayne | 7 hr |
| May 26, 3:38 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 6 hr |
| May 26, 3:54 PM EDT | Special Marine Warning | CLE | 111 min | |
| May 26, 4:26 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 17 hr |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 66 min |
| May 26, 4:43 PM EDT | Areal Flood Warning | CLE | Hancock, Sandusky, Seneca | 7 hr |
| May 26, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 45 min |
| May 26, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 26 min |
| May 26, 5:26 PM EDT | River Flood Warning | CLE | Mahoning | 29 hr |
| May 26, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland, Wayne | 45 min |
| May 26, 5:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 5:48 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Erie, Huron, Lorain | 7 hr |
| May 26, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| May 26, 6:30 PM EDT | Flash Flood Warning | CLE | Lorain | 5 hr |
| May 26, 6:49 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.